# SDR CA120103005

- Difficulty date: December 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, NOTICED CRACK IN CAPTAINS SIDE WINDOW.   WINDOW, SIDE LT NP139322 & 8722, 11.
